RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 2, Pages 284–287 (Mi dan44161)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Change of variable and absolute convergence of Fourier series

A. M. Olevskii

Moscow Institute of Electronic Engineering

Full text: PDF file (450 kB)

Bibliographic databases:
UDC: 517.5
Presented: А. Н. Колмогоров
Received: 09.09.1980

Citation: A. M. Olevskii, “Change of variable and absolute convergence of Fourier series”, Dokl. Akad. Nauk SSSR, 256:2 (1981), 284–287

Citation in format AMSBIB
\Bibitem{Ole81}
\by A.~M.~Olevskii
\paper Change of variable and absolute convergence of Fourier series
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 2
\pages 284--287
\mathnet{http://mi.mathnet.ru/dan44161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0600947}
\zmath{https://zbmath.org/?q=an:0485.42010}


Linking options:
  • http://mi.mathnet.ru/eng/dan44161
  • http://mi.mathnet.ru/eng/dan/v256/i2/p284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Olevskii, “Modifications of functions and Fourier series”, Russian Math. Surveys, 40:3 (1985), 181–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. L. Bloshanskii, “A Criterion for Weak Generalized Localization in the Class $L_1$ for Multiple Trigonometric Series from the Viewpoint of Isometric Transformations”, Math. Notes, 71:4 (2002), 464–476  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. V. Lebedev, “A short and simple proof of the Jurkat–Waterman theorem on conjugate functions”, Funct. Anal. Appl., 51:2 (2017), 148–151  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:37
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020